# SDR 98UAL900287

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Pressure Syst
- Component: Hamilton Sta, 7110035
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMB POWER SET CLIMBING THROUGH 27,000 FEET CABIN ALTITUDE RISING THROUGH 9,500 FEET AT 700 FEET PER MINUTE.  TRIED STANDBY MANUAL AC AND DC, ALL TO NO AVAIL.  BOTH PACKS OPERATING.  DURING EMERGENCY DESCENT CABIN STARTED PRESSURIZATION IN STANDBY ONCE AIRCRAFT WAS STABILIZED AT 10,000 FEET.  *S/D*  REPLACED TASK VALVE DUE TO NOT CLOSING ON SCHEDULE.  RAN ENGS AND CHECKED PNEUMATICS, FOUND GOOD.  AC PRESSURIZED NORMALLY AND TASK VALVE CLOSED.
